Pacific Journal of Mathematics

A note on Drazin inverses.

Chen F. King

Article information

Source
Pacific J. Math., Volume 70, Number 2 (1977), 383-390.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102811925

Mathematical Reviews number (MathSciNet)
MR0482345

Zentralblatt MATH identifier
0382.47001

Subjects
Primary: 47B30
Secondary: 47A05: General (adjoints, conjugates, products, inverses, domains, ranges, etc.)

Citation

King, Chen F. A note on Drazin inverses. Pacific J. Math. 70 (1977), no. 2, 383--390. https://projecteuclid.org/euclid.pjm/1102811925


Export citation

References

  • [1] S. R. Caradus, Generalized Fredholm Operators, to be published.
  • [2] M. P. Drazin, Pseudo-inverse in associative rings and semigroups, Amer. Math. Monthly, 65 (1958), 506-514.
  • [3] S. Goldberg, Unbounded Linear Operators, McGraw-Hill, N.Y., 1966.
  • [4] T. N. E. Greville, Spectral Generalized Inverse of Square Matrices, MRC Technical Summary Report No. 823, Math. Research Center, U.S. Army, University of Wisconsin, Madison.
  • [5] C. R. Rao, and S. K. Mitra, The Generalized Inverse of Matrices and its Applications, Wiley, N.Y., 1971.
  • [6] A. E. Taylor, Functional Analysis, John Wiley and Sons, N.Y., 1967.